MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 3 HI OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 3 HI OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Model Number 1012-14-030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994); Test Result (2695); No Code Available (3191); Metal Related Pathology (4530)
Date of Event 08/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient was revised to addressed pain and elevated metal ions level.The patient had left tha performed back in 2001.The patient had a trilock stem and pinnacle mom hip in.The surgeon wanted to remove the pinnacle mom components and put in a competitor product dual mobility construct.The surgeon removed the screw, metal liner and cup.He implanted the competitor construct and used our 28 mm ts ceramic head.Doi: 2001, dor: (b)(6) 2020, left hip.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary :the information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.E3 initial reporter occupation: lawyer.
 
Event or Problem Description
After review of the medical records the patient was revised to address failed tha with metallosis and elevated metal ions resulting to hip pain.Operative note reported synovectomy, removal of debris and scar tissue.Lab result shows above 7ppb.Doi: (b)(6), 2009; dor: (b)(6) 2020; left hip.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary
=
> the information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot
=
> the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H10 additional narrative:  added: d6b corrected: d2b.

Brand Name
TRI-LOCK BPS SZ 3 HI OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic drive
warsaw, IN 46581-0988
6107428552
MDR Report Key10413811
Report Number1818910-2020-18206
Device Sequence Number5717069
Product Code LPH
UDI-Device Identifier10603295001058
UDI-Public10603295001058
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/04/2020
3 Devices were Involved in the Event: 1   2   3  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model Number1012-14-030
Device Catalogue Number101214030
Device Lot NumberD5LGM1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/04/2020
Supplement Date Received by Manufacturer09/15/2020
11/06/2022
12/21/2022
Initial Report FDA Received Date08/17/2020
Supplement Report FDA Received Date09/16/2020
11/21/2022
12/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/02/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APEX HOLE ELIM POSITIVE STOP; ARTICULEZE M HEAD 36MM -2; ARTICULEZE M HEAD 36MM -2; PINN CAN BONE SCREW 6.5MMX20MM; PINN CAN BONE SCREW 6.5MMX20MM; PINN CAN BONE SCREW 6.5MMX20MM; PINN MOM LINER 50MM; PINN SECTOR W/GRIPTION 50MM; PINN SECTOR W/GRIPTION 50MM; PINNACLE MTL INS NEUT36IDX50OD; ARTICULEZE M HEAD 36 MM -2; PINN CAN BONE SCREW 6.5 MMX20 MM; PINN MOM LINER 50 MM; PINN SECTOR W/GRIPTION 50 MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale